Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
Other MSP Journals
Incidence bicomodules, Möbius inversion and a Rota formula for infinity adjunctions

Louis Carlier

Algebraic & Geometric Topology 20 (2020) 169–213

In the same way decomposition spaces, also known as unital 2–Segal spaces, have incidence (co)algebras, and certain relative decomposition spaces have incidence (co)modules, we identify the structures that have incidence bi(co)modules: they are certain augmented double Segal spaces subject to some exactness conditions. We establish a Möbius inversion principle for (co)modules and a Rota formula for certain more involved structures called Möbius bicomodule configurations. The most important instance of the latter notion arises as mapping cylinders of infinity adjunctions, or more generally of adjunctions between Möbius decomposition spaces, in the spirit of Rota’s original formula.

2–Segal spaces, decomposition spaces, bisimplicial infinity-groupoids, bicomodules, infinity-adjunctions, Möbius inversion
Mathematical Subject Classification 2010
Primary: 18D05, 18G30, 55U10
Secondary: 06A07, 06A15, 06A75, 16D20, 16T15
Received: 28 January 2018
Revised: 29 May 2019
Accepted: 24 June 2019
Published: 23 February 2020
Louis Carlier
Departament de Matemàtiques
Universitat Autònoma de Barcelona